Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Got blood pressure after childbirth on medication cause

Premium Questions

Dr. Ilir Sharka MD

'm wondering if that has caused the blood pressure problems. A week before I got the flu, I had a drop attack ... even now that I am over the flu. The first extremely low blood...

Dr. Benard Shehu MD

pain in the chest- rate 4 out of 10. The blood pressure at the hospital showed 155/88 and after ... for my high blood pressure? My father also suffers with high blood...

Dr. Ilir Sharka MD

I'm 58 black female. I take medication for high blood pressure . I get very light headed when I stand up after sitting. I normally last a minute or so and I also just feel strange. What is...

Dr. Kaushal Bhavsar MD

. When my systemic blood pressure rises above 140/90 mucus production lessens..at 160/100 over a number ... efforts to a halt. White stool, severe constiaption, ileocecal valve stuck open etc. after...

Dr.  Shoaib Khan MD

month, and the BP drops quickly when I use this medication. Question: Often I notice that my BP spikes after I take an afternoon, 30-minute nap. Is this common? ...

Public Forum Discussions

Dr. Anantharamakrishnan MD

Hi, i have a blood pressure and on medication adco rectic is stabilised now but im worried cause i have test to see actually what causes it and all my test came okay done them twice with...

Dr. Andrew Hatkoff MD

is it the cause my blood pressure beacomes low because after drinking antibiotic for my infection the day after my ... over 20 its the first time i got bp that usually it s 120...

Dr.  Pragnesh Vachharajani MD

I saw my doctor last week, he took my BP and said it was 155/95. I ve got to go back after 4 weeks to get checked again, have been really stressed recently, is this too high, is stress the likely cause...

Dr. Imaad Mohammed Ismail MD

Sir i got an episode 3 months back where i got acute pain on my right back side then I felt I am ... burning sensation in my stomach .Doctor prescribed atenol 50 mg and gastroc medicines, then after 10...

Dr. Geeta Sundar MD

a needle biopsy of my prostate and despite taking my meds religiously, my BP going in was 158/110. After ..., and it finally came down to 155/100. My question is, I guess, what could have happened to cause...

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi. Yes , we can write blood pressure medicines. BUT they are medicines which can be given by the medical store keeper only if prescribed by a qualified Doctor on a Prescription pad= letterhead....

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. Saumya Mittal MD

can cause it. but thats rare